# SDR IXXA9700036

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46027
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5644420508
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT ELEVATOR LOWER SKIN PANEL WAS FOUND TO BE CRACKED AT STATION XE32.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A NEW SKIN PANEL IN ACCORDANCE WITH FAA DER APPROVED DRAWING C05-R14 AND ENGINEERING ORDER 27-DC8-489.  ELEVATOR WAS BALANCED IN ACCORDANCE WITH DOUGLAS DC8 SRM 51-4-1.
